# SDR SWAA2022100547678

- Difficulty date: August 29, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 222DF
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 222DF HAS A PULLED THROUGH INSERT ON O/B EDGE / [01] DUE TO THE EXTENT OF DAMAGE; REPLACED FWD CABIN FLOOR PANEL 222DF IAW SRM 51-10-02-0G-0 PARA 9 AND AIPC 53-21-51-21L ITEM 235.;[02] INSPECTION COMPLETE
